# SDR ASAA2015022410894

- Difficulty date: February 24, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,237 hours, 7,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED, STA 312-STA 328 AT LBL 48.  ACFT GROUNDED.  REMOVED, LOCATED AND DRILLED, AND REPLACED INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A54D0.
